MathSciNet Relay Station
MathSciNet bibliographic data
MR2313034 30F60
Fujikawa, Ege; Matsuzaki, Katsuhiko Non-stationary and discontinuous quasiconformal mapping class groups. Osaka J. Math. 44 (2007), no. 1, 173–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement